The $w$-FF property in trivial extensions

Document Type: Research Paper

Authors

1 Department of Mathematics Education‎, ‎Incheon National University‎, ‎Incheon 22012‎, ‎Republic of Korea.

2 School of Computer and Information Engineering‎, ‎Hoseo University‎, ‎Asan 31499‎, ‎Republic of Korea.

Abstract

‎Let $D$ be an integral domain with quotient field $K$‎, ‎$E$ be a $K$-vector space‎, ‎$R = D \propto E$ be the trivial extension of $D$ by $E$‎, ‎and $w$ be the so-called $w$-operation‎. ‎In this paper‎, ‎we show that‎ ‎$R$ is a $w$-FF ring if and only if $D$ is a $w$-FF domain; and‎ ‎in this case‎, ‎each $w$-flat $w$-ideal of $R$ is $w$-invertible.

Keywords

Main Subjects


M.M. Ali, Idealization and theorems of D.D. Anderson, Comm. Algebra 34 (2006), no. 12, 4479--4501.

D.D. Anderson and M. Winders, Idealization of a module, J. Commut. Algebra 1 (2009), no. 1, 3--56.

H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, N.J., 1956.

G.W. Chang, H. Kim and J.W. Lim, Integral domains in which every nonzero t-locally principal ideal is t-invertible, Comm. Algebra 41 (2013), no. 10, 3805--3819.

S. El Baghdadi, A. Jhilal and N. Mahdou, On FF-rings, J. Pure Appl. Algebra 216 (2012), no. 1, 71--76.

J.A. Huckaba, Commutative Rings with Zero Divisors, Marcel Dekker, New York, 1988.

H. Kim, Module-theoretic characterizations of t-linkative domains, Comm. Algebra 36 (2008), no. 5, 1649--1670.

H. Kim and T.I. Kwon, Module-theoretic characterizations of strongly t-linked extensions, Kyungpook Math. J. 53 (2013), no. 1, 25--35.

H. Kim and J.W. Lim, Integral domains in which every nonzero w-at ideal is w-invertible, preprint.

H. Kim and F.Wang, On LCM-stable modules, J. Algebra Appl. 13 (2014), no. 4, Article ID 1350133, 18 pages.

H. Matsumura, Commutative Ring Theory, Cambridge Studies in Advanced Mathematics, no. 8, Cambridge Univ. Press, Cambridge, 1989.

G. Picozza, A note on semistar Noetherian domains, Houston J. Math. 33 (2007), no. 2, 415--432.

J.D. Sally and W.V. Vasconcelos, Flat ideals I, Comm. Algebra 3 (1975) 531--543.

F. Wang, Finitely presented type modules and w-coherent rings, Sichuan Daxue Xuebao 33 (2010), no. 1, 1--9.

F. Wang and H. Kim, Two generalizations of projective modules and their applications, J. Pure Appl. Algebra 219 (2015), no. 6, 2099--2123.

F. Wang and H. Kim, Foundations of Commutative Rings and Their Modules, Algebra and Applications, no. 22, Springer, Singapore, 2016.

F. Wang and R.L. McCasland, On strong Mori domains, J. Pure Appl. Algebra 135 (1999), no. 2, 155--165.

L. Xie, F. Wang and Y. Tian, On w-linked overrings, J. Math. Res. Exposition 31 (2011), no. 2, 337--346.

H. Yin, F. Wang, X. Zhu and Y. Chen, w-modules over commutative rings, J. Korean Math. Soc. 48 (2011), no. 1, 207--222.

M. Zafrullah, Flatness and invertibility of an ideal, Comm. Algebra 18 (1990), no. 7, 2151--2158.

X. Zhu, Torsion theory extension and finite normalizing extensions, J. Pure Appl. Algebra 176 (2002), no. 2-3, 259--273.


Volume 43, Issue 7
November and December 2017
Pages 2259-2267
  • Receive Date: 08 August 2016
  • Revise Date: 30 January 2017
  • Accept Date: 31 January 2017